# SDR DHL9872671D

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, FUSELAGE INT UPPER LOBE STA 312 CORROSION FLOORBEAM BL 4L TO 45L.  CUT OUT DAMAGED AREA.  INSTALLED REPAIR PER SRM 51-40-4    12 LONG, N/R 3778.
